Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||DYNAMIC OUTPUT FEEDBACK CONTROL OF DISCRETE-TIME MARKOV JUMP LINEAR SYSTEMS THROUGH LINEAR MATRIX INEQUALITIES|
|Abstract:||This paper addresses the H(2) and H(infinity) dynamic output feedback control design problems of discrete-time Markov jump linear systems. Under the mode-dependent assumption, which means that the Markov parameters are available for feedback, the main contribution is the complete characterization of all full order proper Markov jump linear controllers such that the H2 or H(infinity) norm of the closed loop system remains bounded by a given prespecified level, yielding the global solution to the corresponding mode-dependent optimal control design problem, expressed in terms of pure linear matrix inequalities. Some academic examples are solved for illustration and comparison. As a more consequent practical application, the networked control of a vehicle platoon using measurement signals transmitted in a Markov channel, as initially proposed in [P. Seiler and R. Sengupta, IEEE Trans. Automat. Control, 50 (2005), pp. 356-364], is considered.|
Markov jump linear systems
linear matrix inequalities
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.